# SDR CALA2020051100961

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 66,406 hours, 22,024 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5100-02345 REV E OP 016 LT HORIZONTAL STABILIZER LOWER SKIN FOUND REINFORCING REPAIR 5" FROM FRONT SPAR L/E SIZE 30.5" X 15" INC BETWEEN RIB -1 ND RIB 3. EVALUATE REPAIR PER THE SRM. REF AAR NR 99878327 REMOVED AND REPLACED WITH NEW REPAIR DOUBLER AT LT HORX. STAB LWR SKIN BETWEEN RIB 1 & RIB 3 AS PER B737-7 SRM 55-10-01, REPAIR 11, FIG 204B. REPAIR MUST BE RE-INSP AT 56,000 TOTAL F/C (CURRENT F/C 22,024
